See Alike in...

Alike App

Browser

cuddly_echidna

52d

Do you also get low blood pressure as a side effect of medication - is it a problem, and what do you do about it?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Some individuals have reported experiencing low blood pressure as a side effect of certain medications. This can cause symptoms such as cold limbs and dizziness. Some remedies suggested include eating salty foods, drinking caffeinated beverages, using compression socks, and staying consistently hydrated. However, it is recommended to consult with a doctor for appropriate treatment, which may include changing the medication or prescribing a medication that raises blood pressure.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion